MathSciNet Relay Station
MathSciNet bibliographic data
MR354491 (50 #6969) 06A70 (54H10)
Metzler, Richard C. Representation of partially ordered linear algebras. Bull. Amer. Math. Soc. 80 (1974), 939–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement